Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7

Thread: quick question

  1. #1
    jeffde4 is offline New Member
    Join Date
    Feb 2003
    Location
    russellville
    Posts
    8

    quick question

    I am at the end of my 2nd cycle of sust250 and my nipples are looking puffy, what can I do to get rid of that, or will it go away when the cycle is over???
    Wk5 of an 8 wk cycle

  2. #2
    YellowJacket's Avatar
    YellowJacket is offline Junior Member
    Join Date
    Jun 2002
    Location
    West Virginia
    Posts
    110
    Novladex. It wont subside on its own.

  3. #3
    jeffde4 is offline New Member
    Join Date
    Feb 2003
    Location
    russellville
    Posts
    8
    What is Novladex??? Is it over the counter stuff or no??

  4. #4
    paulastone's Avatar
    paulastone is offline Member
    Join Date
    Nov 2001
    Location
    ottawa, canadian monkey
    Posts
    573
    you have no clue about nolva?
    geez, you should'nt have started your cycle without nolva or clomid
    I hope you have clomid for the end of your cycle!!!
    no its not otc stuff. ask your source if he caries nolvadex and clomid
    I would suggest you do your homework bf jumping on the sauce!!!
    Be carefull next time, cuz gyno is only the start of the side effects, it can get way worse.
    take care

  5. #5
    jeffde4 is offline New Member
    Join Date
    Feb 2003
    Location
    russellville
    Posts
    8
    Do I take it when the cycle is over or should I start before it is over??

  6. #6
    paulastone's Avatar
    paulastone is offline Member
    Join Date
    Nov 2001
    Location
    ottawa, canadian monkey
    Posts
    573
    Do some research on clomid!!!!! you will need it
    and for the nolvadex , well you can take it(10mg all the way through your clomid therapy)
    send me a pm if you have any problems
    take care,
    Paul

  7. #7
    jeffde4 is offline New Member
    Join Date
    Feb 2003
    Location
    russellville
    Posts
    8
    Is the Clomid very pricey$ ,and I have heard it will give you a toner look as well, is that true?? Also is there any over the counter antiestrogen I could use??
    Last edited by jeffde4; 03-01-2003 at 03:34 PM.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •